Article citationsMore>>

O. R. Marc and M. Wang, “Prospect Theory for Continuous Distributions,” Journal of Risk and Uncertainty, Vol. 36, No. 1, 2008, pp. 83-102. HHHHUdoi:10.1007/s11166-007-9029-2U

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.